# SDR USAA070341

- Difficulty date: May 1, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 47,400 hours, 47,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 500C BETWEEN STR 8 & 9, RT AT ATTACH BRACKET AT INBD RIVET HOLE.  INSTALLED REPAIR ANGLES PER TR 53-10-20E.  DEFECT SIZE: 1/4"
